# SDR GTIA9700251

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHS - FLT 301 - RIGHT NR 2 ENGINE LOST PARTIAL POWER FROM 1.95 TO 1.6 FOR A FEW MINUTES AND THEN SPOOLED DOWN TO IDLE. WOULD NOT PRODUCE MORE THAN 1.1 FPR.  FOLLOWED CHECKLIST AND LANDED AT CHS.  FOUND BROKEN PS4 LINE IN FAN DUCTED AREA. REMOVED AND REPLACED LINE IAW PRATT AND WHITNEY MM 72-00. PERFORMED HIGH POWER CHECK, CHECKS GOOD.  (M)
